# SDR ABXA20131213659

- Difficulty date: December 11, 2013
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 75,040 hours, 17,526 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Power Supply
- Condition: Shorted
- Location: Cdu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING EXTENDED GROUND TAXI, LT FLIGHT MANAGEMENT COMPUTER FAILED MESSAGE DISPLAYED, FOLLOWED BY SMOKE FROM THE LT CDU & THE LT CDU CIRCUIT BREAKER TRIPPED OPEN.  THE CDU WAS REMOVED FOR INSPECTION & NO DAMAGE TO THE WIRING OR CONNECTORS ASSOCIATED WITH THE CDU WAS FOUND.  SHOP FINDINGS FOR CDU, KEYBOARD IN POOR SHAPE, UNIT SMELLS OF SMOKE, LOW VOLTAGE POWER SUPPLY IS SHORTED, DIMMER POTENTIOMETER INTERMITTENT & LAMPS ARE OUT.
